# SDR SWIA202005140639

- Difficulty date: March 4, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON LH FLOOR SILL UNDER AFT OVERWING EMERGENCY EXIT DOOR BETWEEN FS 761.85 Â€“ FS 785.15 (MARKED)   (C-CHECK) RO 5/10/2020   REMOVED CORROSION  FOR LH FLOOR SILL UNDER AFT OVERWING EMERGIENCY EXIT DOOR BETWEEN FS 761.85 AND FS 785.15 PER REFERENCE CRJ 900 SRM.  FOUND TO BE WITHIN LIMITS PER BOMBARDIER REO.
